# SDR AALA20140328012

- Difficulty date: March 28, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- Aircraft time: 105,998 hours, 17,159 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Nr 4 Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 SLIDE FAILED CHECK.  FOUND WIRE W784-106-20 DAMAGED.  REPAIRED WIRE IAW SWPM 20-10-11.
